# SDR DALA1022046312

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 48,296 hours, 6,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Odor
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE CAPT'S RADAR DISPLAY EMITTED AN ELECTRICAL SMOKE ODOR AND BECAME ERRATIC. RADAR DISPLAY WAS SHUTOFF AND ODOR DISSIPATED.  MX CONFIRMED THE WX RADAR INDICATOR AS THE SOURCE OF THE ODOR AND REPLACED IT.  OPS TEST WAS GOOD.
